Georgia, 2015

Flash Flood and Hail in Georgia, May 31, 2015

May 31, 2015 · NWS FFC · 7 events in 5 counties and zones

Marginal Risk (SPC) day yielded several severe thunderstorms in warm and unstable environment. Storms were slow-moving and training along southwest to northeast oriented lines during the afternoon and early evening hours.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

Marginal Risk (SPC) day yielded several severe thunderstorms in warm and unstable environment. Storms were slow-moving and training along southwest to northeast oriented lines during the afternoon and early evening hours. The torrential rainfall even destroyed a small lake in Coweta county.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at May 31, 12:35 PM EST, 25 minutes earlier.

Area forecast discussion, May 31, 12:35 PM EST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
135 PM EDT SUN MAY 31 2015

.UPDATE...

NO SIGNIFICANT CHANGES TO THE FORECAST GRIDS AT THIS TIME. STILL
EXPECTING AMPLE CONVECTION TO DEVELOP THROUGH THE AFTERNOON. MORNING
SOUNDING MODIFIED INTO THE MID 80S YIELDS CAPE AROUND 1250-1600 THIS
AFTERNOON. MID-LEVEL LAPSE RATES ARE NOT EXTREME...BUT STEEP ENOUGH
FOR MODERATE UPDRAFT SPEEDS AND ISOLATED SEVERE THREAT. SUMMERTIME
WIND PROFILE SO LITTLE TO NO SHEAR. PW INCREASING BUT STILL NOT
EXCESSIVE...HEAVY RAIN EXPECTED IN STRONGER STORMS BUT FLASH FLOOD
POTENTIAL REMAINS LOW DESPITE SLOW STEERING WINDS.

&&

.PREV DISCUSSION... /ISSUED 710 AM EDT SUN MAY 31 2015/

PREV DISCUSSION... /ISSUED 333 AM EDT SUN MAY 31 2015/

SHORT TERM /TODAY THROUGH MONDAY/...
MAIN CONCERN IS THE INFLUENCE OF AN UPPER TROUGH OVER THE MID U.S.
MODELS GENERALLY CONSISTENT DRIFTING THE UPPER TROUGH EAST THROUGH
THE PERIOD WITH INCREASING DEEPER MOISTURE OVER THE AREA. A WEAK
COLD FRONT DRIFTING EAST AS WELL LOOKS TO STALL NEAR OR OVER N GA.
THE COMBINATION OF THE APPROACHING UPPER TROUGH AND FRONT WILL INCREASE
POPS ACROSS THE AREA...MOST SO FOR N GA THROUGH MONDAY.

WITH INCREASED MOISTURE...INCREASED AFTERNOON INSTABILITY CAN BE EXPECTED
AS WELL. SPC HAS THE CWA IN A MARGINAL RISK AREA FOR SEVERE
THUNDERSTORMS THE NEXT 2 DAYS WITH WIND AND HAIL BEING THE MAIN THREATS.
LOCALLY HEAVY RAINFALL CAN BE EXPECTED AS WELL WITH ANY SLOW MOVING STORMS.

FORECAST HIGH TEMPERATURES RUNNING AROUND NORMAL TODAY AND MONDAY.
FORECAST LOW TEMPERATURES ARE RUNNING SLIGHTLY ABOVE NORMAL
TONIGHT.

BDL

LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
ECMWF AND GFS SIMILAR FOR THE FIRST PART OF THE LONG TERM...THEN
THEY DIFFER IN POSITION OF THE UPPER LOW. THE UPPER TROUGH AND
CLOSED LOW MOVES INTO THE SOUTHEAST KEEPING THE CWA IN THE WARM
MOIST SECTOR. THIS WILL ALSO KEEP CHANCE POPS ACROSS THE ENTIRE
CWA THROUGH THE WEEK. TOWARD THE END OF THE WEEK BOTH MODELS FILL
THE LOW HOWEVER THE ECMWF PUSHES THE UPPER TROUGH A LITTLE FURTHER
EAST THAN THE GFS. THE ECMWF WILL BRING LOWER POPS TO THE CWA
WHILE THE GFS WOULD KEEP HIGHER POPS. HAVE OPTED TO GO WITH CHANCE
POPS DUE TO THE UNCERTAINTY.

17

&&

AVIATION...
18Z UPDATE...

GENERALLY VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH
06Z. AREAS OF IFR CEILINGS DEVELOPING BY 06Z...BECOMING FAIRLY
WIDESPREAD 09-14Z. CONDITIONS IMPROVING TO VFR BY 18Z. SCATTERED
CONVECTION CURRENTLY BECOMING WIDESPREAD ACROSS NORTHERN AND WESTERN
PORTIONS OF THE FORECAST AREA THROUGH 00Z BEFORE DIMINISHING TO
SCATTERED OR LOWER COVERAGE BY 06Z. WINDS WILL REMAIN SOUTHEAST TO
SOUTHWEST 6-10KT THROUGH 00Z...DIMINISHING TO 5KT OR LESS AFTER.

//ATL CONFIDENCE...18Z UPDATE...

MEDIUM TO HIGH.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          85  67  85  66 /  50  50  60  50
ATLANTA         83  68  82  67 /  50  50  60  40
BLAIRSVILLE     78  62  76  61 /  60  60  60  40
CARTERSVILLE    84  66  81  63 /  60  60  60  40
COLUMBUS        87  68  86  67 /  50  40  50  40
GAINESVILLE     81  66  81  66 /  50  50  60  40
MACON           88  67  87  66 /  50  40  60  50
ROME            84  66  82  63 /  60  60  70  40
PEACHTREE CITY  85  66  83  62 /  50  50  60  40
VIDALIA         88  69  87  69 /  40  20  50  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...
AVIATION...
Hazardous weather outlook, May 31, 10:39 AM EST, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1139 AM EDT SUN MAY 31 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1139 AM EDT SUN MAY 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING...

WEATHER HAZARDS EXPECTED...
DAMAGING WINDS... LOCALLY HEAVY RAIN... FREQUENT CLOUD TO GROUND
LIGHTNING AND POSSIBLY SOME LARGE HAIL.

DISCUSSION...
INCREASING MOISTURE AND INSTABILITY AHEAD OF AN UPPER LEVEL
DISTURBANCE WILL RESULT IN SCATTERED AFTERNOON AND EVENING
THUNDERSTORMS. WHILE ISOLATED SEVERE STORMS COULD DEVELOP JUST
ABOUT ANYWHERE TODAY... THE BEST CHANCE FOR SEVERE STORMS WILL BE
MAINLY ALONG AND NORTH OF A LINE FROM AMERICUS... TO FORSYTH...TO
WASHINGTON... AND MAINLY BETWEEN THE HOURS OF 2 PM AND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORMS ARE POSSIBLE EACH DAY ACROSS NORTH AND CENTRAL
GEORGIA AS AN UPPER LEVEL LOW PRESSURE SYSTEM STALLS ACROSS THE
REGION. THERE IS A MARGINAL RISK OF AFTERNOON AND EVENING SEVERE
STORMS ON MONDAY... AND POSSIBLY AGAIN ON TUESDAY... ACROSS NORTH
AND CENTRAL GEORGIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, May 31, 11:53 AM EST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1253 PM EDT SUN MAY 31 2015

GAZ033-045-311715-
DE KALB GA-NORTH FULTON GA-
1253 PM EDT SUN MAY 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN DE KALB AND NORTH FULTON COUNTIES UNTIL 115 PM EDT...

AT 1252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MIDTOWN...OR OVER ATLANTA...MOVING EAST AT
10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN AND WIND GUSTS TO 40
MPH AS IT MOVES ACROSS DE KALB AND NORTH FULTON COUNTIES THROUGH 115
PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DECATUR...EAST POINT...CHAMBLEE...DORAVILLE...CLARKSTON...
HAPEVILLE...STONE MOUNTAIN...AVONDALE ESTATES...PINE LAKE...NORTH
ATLANTA...MIDTOWN...DRUID HILLS...NORTH DECATUR...CANDLER-MCAFEE...
BELVEDERE PARK...GRANT PARK-ZOO ATLANTA...TUCKER...NORTH DRUID HILLS
AND BELMONT.

LAT...LON 3383 8446 3384 8446 3392 8426 3387 8419
      3371 8414 3367 8440 3369 8444 3382 8448
TIME...MOT...LOC 1652Z 252DEG 8KT 3377 8438
Special weather statement, May 31, 12:09 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
109 PM EDT SUN MAY 31 2015

GAZ079-080-311800-
TALBOT GA-TAYLOR GA-
109 PM EDT SUN MAY 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TALBOT AND TAYLOR COUNTIES UNTIL 200 PM EDT...

AT 107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF JUNCTION CITY...OR 9 MILES
EAST OF TALBOTTON...AND MOVING NORTHEAST AT 5 TO 10 MPH.

WIND GUSTS OF 40 MPH... SMALL HAIL AND LOCALLY HEAVY RAIN ARE LIKELY
AS THIS STORM MOVES ACROSS EAST TALBOT AND NORTHWEST TAYLOR COUNTIES
THROUGH 200 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
PRATTSBURG...BIG LAZER CREEK WMA...CARSONVILLE...BALDWINVILLE AND
WESLEY CHURCH.

LAT...LON 3265 8446 3281 8440 3278 8438 3277 8436
      3278 8435 3276 8434 3276 8430 3274 8427
      3272 8426 3273 8423 3272 8424 3272 8422
      3269 8420 3268 8418 3259 8437
TIME...MOT...LOC 1707Z 227DEG 5KT 3268 8438
Special weather statement, May 31, 12:17 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
117 PM EDT SUN MAY 31 2015

GAZ033-045-311745-
DE KALB GA-NORTH FULTON GA-
117 PM EDT SUN MAY 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN DE KALB AND NORTH FULTON COUNTIES UNTIL 145 PM EDT...

AT 116 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DECATUR...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN AND WIND GUSTS TO 40
MPH AS IT MOVES ACROSS DE KALB AND NORTH FULTON COUNTIES THROUGH 145
PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DECATUR...SANDY SPRINGS...CHAMBLEE...DORAVILLE...
CLARKSTON...STONE MOUNTAIN...AVONDALE ESTATES...PINE LAKE...NORTH
ATLANTA...DRUID HILLS...NORTH DECATUR...CANDLER-MCAFEE...BELVEDERE
PARK...GRANT PARK-ZOO ATLANTA...TUCKER...NORTH DRUID HILLS...
SNAPFINGER...BELMONT AND TURNER FIELD.

LAT...LON 3390 8436 3390 8423 3387 8420 3387 8418
      3385 8416 3383 8413 3367 8413 3369 8439
      3385 8439
TIME...MOT...LOC 1716Z 267DEG 8KT 3376 8432
Special weather statement, May 31, 12:23 PM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
123 PM EDT SUN MAY 31 2015

GAZ022-023-034-311800-
GWINNETT GA-HALL GA-FORSYTH GA-
123 PM EDT SUN MAY 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN GWINNETT...HALL AND FORSYTH COUNTIES UNTIL 200 PM EDT...

AT 122 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUGAR HILL...OR 8 MILES SOUTHEAST OF
CUMMING...AND MOVING EAST AT 10 MPH.

WIND GUSTS OF 40 MPH...SMALL HAIL AND LOCALLY HEAVY RAIN ARE LIKELY
AS THIS STORM MOVES ACROSS PARTS OF GWINNETT...HALL AND FORSYTH
COUNTIES THROUGH 200 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
SUGAR HILL...SUWANEE...BUFORD...BRASELTON...FLOWERY BRANCH...
OAKWOOD...REST HAVEN...BUFORD DAM-LAKE LANIER PARKS...AQUALAND
PARK...LAKE LANIER ISLANDS...ROAD ATLANTA-LANIER SPEEDWAY...CHESTNUT
MOUNTAIN...HOG MOUNTAIN AND OSCARVILLE.

LAT...LON 3419 8379 3401 8387 3406 8414 3414 8418
      3428 8394
TIME...MOT...LOC 1722Z 251DEG 10KT 3410 8406
Special weather statement, May 31, 12:35 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
135 PM EDT SUN MAY 31 2015

GAZ004-005-311815-
MURRAY GA-WHITFIELD GA-
135 PM EDT SUN MAY 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MURRAY AND WHITFIELD COUNTIES UNTIL 215 PM EDT...

AT 135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER VARNELL...OR 9 MILES NORTH OF DALTON...
MOVING NORTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS MURRAY AND WHITFIELD COUNTIES THROUGH 215 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...VARNELL...TUNNEL HILL...COHUTTA...DAWNVILLE...CRANDALL...
CISCO...TENNGA...BEAVERDALE...GREGORY...SUMAC AND RED CLAY S.P..

LAT...LON 3499 8470 3490 8464 3473 8497 3487 8503
      3488 8501 3491 8502 3492 8501 3494 8500
      3497 8500 3497 8498 3499 8498
TIME...MOT...LOC 1735Z 237DEG 13KT 3491 8493
Special weather statement, May 31, 12:55 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
155 PM EDT SUN MAY 31 2015

GAZ002-011-311830-
CHATTOOGA GA-WALKER GA-
155 PM EDT SUN MAY 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN CHATTOOGA AND WALKER COUNTIES UNTIL 230 PM EDT...

AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TRION...OR 7 MILES SOUTHWEST OF LAFAYETTE...
MOVING NORTHEAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS CHATTOOGA AND WALKER COUNTIES THROUGH 230 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAFAYETTE...TRION...LA FAYETTE...NOBLE...NAOMI...CENTER POST...ROCK
SPRING...SUTTLES MILL...LINWOOD AND VILLANOW.

LAT...LON 3487 8527 3485 8526 3485 8520 3478 8520
      3478 8516 3477 8516 3477 8515 3472 8517
      3472 8505 3469 8505 3450 8534 3463 8549
TIME...MOT...LOC 1754Z 224DEG 20KT 3462 8535

The radar

The Atlanta radar (KFFC), 103 km away, was scanning. The volume nearest the first event began at 17:59 UTC.

Open the radar archive at this moment

Event by event

3 hail, 3 thunderstorm wind, 1 flash flood. Local standard time, as filed.

Hail, Hall

When
May 31, 1:00 PM EST to 1:32 PM EST
Where
Hall County, 4.23 mi WSW of Flowery Branch
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
34.160, -84.000

HAM radio operator reported penny-sized hail about 3 miles north of Buford.

Hail, Polk

When
May 31, 4:50 PM EST to 4:52 PM EST
Where
Polk County, 0.9 mi SW of Red Ore
Measured
0.88 in hail
Reported by
Public
Coordinates
34.010, -85.040

Nickel-sized hail reported at the Ingalls in downtown Rockmart.

Flash Flood, Coweta

When
May 31, 4:55 PM EST to 5:40 PM EST
Where
Coweta County, 1.23 mi S of Welcome to 1.43 mi S of Welcome
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
33.382, -84.882

Several inches of rain in a short period of time west of Newnan caused an apparent earthen dam to break at Aspen Lake. The lake was drained with water spilling out around the lake and surrounding community. No injuries were reported and it is unknown the exact damage costs.

Hail, Polk

When
May 31, 5:00 PM EST to 5:02 PM EST
Where
Polk County, 1.34 mi ESE of Van Wert
Measured
1 in hail
Reported by
Public
Coordinates
33.970, -85.010

Gas station nearly 3 miles southeast of Rockmart reported hail up to quarter-sized.

Thunderstorm Wind, Talbot

When
May 31, 5:12 PM EST to 5:15 PM EST
Where
Talbot County, 0.9 mi NW of Flint Hill
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.830, -84.640

Talbot county Emergency Management reported multiple trees and powerlines down near Flint Hill.

Thunderstorm Wind, Harris

When
May 31, 5:12 PM EST to 5:15 PM EST
Where
Harris County, 0.9 mi SW of Hog Gap
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.810, -84.860

Trees down between Hamilton and Pine Mountain. Report from EMA and time estimated from radar.

Thunderstorm Wind, Coweta

When
May 31, 5:15 PM EST to 5:17 PM EST
Where
Coweta County, 0.9 mi NW of Sargent
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
33.440, -84.880

Several trees down northwest of Newnan, on Sewell Mill Road and Mount Carmel Road.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2015Every state in 2015This day in weather historyWarnings in Georgia, May 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 582959, 582960, 582965, 582961, 582962, 582964, 582963.